# SDR DL72S011117

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518217190
- Condition: Cracked
- Location: Lap Joint
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTIONS PER AD 99-04-22, A     CRACK WAS FOUND IN THE STR 4L LAP JOINT AT BETWEEN FS 440   AND 460.  THE CRACK WAS CUT OUT AND REPAIRED PER B727 SRM   53-30-3, FIGURE 5.  THE DAMAGE WAS FOUND AT HMV.
